# SDR 2008UALA04244

- Difficulty date: August 11, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 37,780 hours, 14,484 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS HEAVY CORROSION IN NUMEROUS LOCATIONS.  MAJOR REPAIR ACCOMPLISHED:  REPLACED SILL.
